# SDR AALA201902069008

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 34,926 hours, 13,450 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R2 INDICATED SLIDE DISARMED AND PANEL DISPLAYED CHECK DOOR PRESSURE. NO LIGHT ACTUALIZED ON DOOR 2R. MAINTENANCE SERVICED R2 EMERGENCY DOOR TO PROPER PRESSURE AND SLIDE INDICATION DISAPPEARED FROM PANEL. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 52-22-00.
